# SDR 9WGA2021100254201

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 72,476 hours, 14,651 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ENGINE #3 OVER TEMP +5 SECONDS ON T/O, TEMP 966. ENGINE #1 TEMP 870 AND RISING RAPIDLY.
